# SDR CALA0800703

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 37,218 hours, 19,855 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 2233
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 37,189 hours, 19,837 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 11000 ON DESCENT ELECTRICAL AND/OR RUBBER BURNING ODOR, WAS NOTED, NO SMOKE OBSERVED.  A/C SMOKE FUME CHECKLIST PERFORMED AND ODOR LESSENED WHEN RT PACK ISOLATED.  ODOR STARTED QUICKLY IN FIRST CLASS THRU MID CABIN AND DISSIPATED SOMEWHAT ONCE THE RIGHT PACK TURNED OFF AND ISOLATION CLOSED.  AFTER LANDING AN ODOR WAS STILL APPARENT TO FIRE PERSONNEL.  PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-95-201, UNABLE TO DUBLICATE ON GROUND.  TROUBLESHOT FOR RECIRCULATION FAN FAILURE.  AIRCRAFT OK TO CONTINUE SERVICE.
